×

Found 48 Documents (Results 1–48)

Semiorthogonal decompositions in families. (English) Zbl 07821736

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 2. Plenary lectures. Berlin: European Mathematical Society (EMS). 1154-1200 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Singular algebraic curves. With an appendix by Oleg Viro. (English) Zbl 1411.14001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-03349-1/hbk; 978-3-030-03350-7/ebook). xx, 553 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Finiteness theorems on Blow-Nash triviality for real algebraic singularities. (English) Zbl 1057.14073

Hironaka, Heisuke (ed.) et al., Geometric singularity theory. Dedicated to the memory of Stanisław Łojasiewicz. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 65, 135-149 (2004).
PDFBibTeX XMLCite

Herbrand’s theorem and equational reasoning: Problems and solutions. (English) Zbl 1049.68120

Păun, Gheorghe (ed.) et al., Current trends in theoretical computer science. Entering the 21st century. Based on columns and tutorials published in the Bulletin of the European Association for Theoretical Computer Science (EATCS), 1992–2000. Singapore: World Scientific (ISBN 981-02-4473-8). 303-326 (2001).
MSC:  68T15 03B35
PDFBibTeX XMLCite

Equality reasoning in sequent-based calculi. (English) Zbl 1011.03004

Robinson, Alan (ed.) et al., Handbook of automated reasoning. In 2 vols. Amsterdam: North-Holland/ Elsevier; 0-444-50812-0 (vol. 2); 0-444-50813-9 (set)). 611-706 (2001).
Reviewer: N.Zamov (Kazan)
MSC:  03B35 68T15 03-02 68-02
PDFBibTeX XMLCite

Equisingularity and simultaneous resolution of singularities. (English) Zbl 0970.14011

Hauser, H. (ed.) et al., Resolution of singularities. A research textbook in tribute to Oscar Zariski. Based on the courses given at the working week in Obergurgl, Austria, September 7-14, 1997. Basel: Birkhäuser. Prog. Math. 181, 485-505 (2000).
MSC:  14E15 14J17
PDFBibTeX XMLCite
Full Text: arXiv

Symplectic quotients and simultaneous resolutions of simple singularities. (English) Zbl 0943.14005

Lê Dũng Tráng (ed.) et al., Singularity theory. Proceedings of the symposium, Trieste, Italy, August 19-September 6, 1991. Singapore: World Scientific. 974-982 (1995).
PDFBibTeX XMLCite

Simultaneous canonical models of deformations of isolated singularities. (English) Zbl 0774.14011

Algebraic geometry and analytic geometry, Proc. Conf., Tokyo/Jap. 1990, ICM-90 Satell. Conf. Proc., 81-100 (1991).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software